RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadullaev, Azimbay Sadullaevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 29
Presentations: 5

Number of views:
This page:1237
Abstract pages:6356
Full texts:2324
References:739
E-mail:

http://www.mathnet.ru/eng/person8277
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/152790

Publications in Math-Net.Ru
2019
1. Azimbai Sadullaev, “Fine-analytic functions in $\mathbb{C}^n$”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  444–448  mathnet  isi
2018
2. A. Sadullaev, Z. Ibragimov, “The class $R$ and finely analytic functions”, Mat. Sb., 209:8 (2018),  138–151  mathnet  elib; Sb. Math., 209:8 (2018), 1234–1247  isi  scopus
2016
3. Azimbai Sadullaev, Nasridin M. Jabborov, “On a class of $A$-analytic functions”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016),  374–383  mathnet  isi
2014
4. A. S. Sadullaev, S. A. Imomkulov, K. Kh. Rakhimov, “Bounded Subharmonic Functions Possess the Lebesgue Property at Each Point”, Mat. Zametki, 96:6 (2014),  921–925  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 992–995  isi  scopus
2012
5. A. Sadullaev, “Definition of the complex Monge-Ampère operator for arbitrary plurisubharmonic functions”, Eurasian Math. J., 3:1 (2012),  97–109  mathnet  mathscinet  zmath
6. A. Sadullaev, B. Abdullaev, “Potential theory in the class of $m$-subharmonic functions”, Tr. Mat. Inst. Steklova, 279 (2012),  166–192  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 155–180  isi
2008
7. Azimbaj S. Sadullaev, “Some Problems in the Theory of Analytic Multifunctions”, J. Sib. Fed. Univ. Math. Phys., 1:4 (2008),  432–434  mathnet  elib
8. A. S. Sadullaev, “On Analytic Multifunctions”, Mat. Zametki, 83:5 (2008),  715–721  mathnet  mathscinet  zmath  elib; Math. Notes, 83:5 (2008), 652–656  isi  elib  scopus
2006
9. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of a domain boundary”, Mat. Zametki, 79:6 (2006),  931–940  mathnet  mathscinet  zmath  elib; Math. Notes, 79:6 (2006), 869–877  isi  scopus
10. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of the domain boundary”, Mat. Zametki, 79:2 (2006),  234–243  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 215–223  isi  scopus
11. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Tr. Mat. Inst. Steklova, 253 (2006),  158–174  mathnet  mathscinet; Proc. Steklov Inst. Math., 253 (2006), 144–159  scopus
2005
12. A. S. Sadullaev, “Pluriharmonic continuation in a fixed direction”, Mat. Sb., 196:5 (2005),  145–156  mathnet  mathscinet  zmath  elib; Sb. Math., 196:5 (2005), 765–775  isi  scopus
1995
13. A. S. Sadullaev, Zh. R. Yarmetov, “Removable singularities of plurisubharmonic functions of class $\operatorname{Lip}_\alpha$”, Mat. Sb., 186:1 (1995),  131–148  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 133–150  isi
1990
14. A. S. Sadullaev, R. Madrakhimov, “Smoothness of subharmonic functions”, Mat. Sb., 181:2 (1990),  167–182  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 179–195  isi
1987
15. A. S. Sadullaev, E. M. Chirka, “On continuation of functions with polar singularities”, Mat. Sb. (N.S.), 132(174):3 (1987),  383–390  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 377–384
1985
16. A. Sadullaev, “Plurisubharmonic functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 8 (1985),  65–113  mathnet  mathscinet  zmath
1984
17. A. S. Sadullaev, “A criterion for rapid rational approximation in $\mathbf C^n$”, Mat. Sb. (N.S.), 125(167):2(10) (1984),  269–279  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:1 (1986), 271–281
1982
18. A. Sadullaev, “Solution of the Dirichlet problem in a polydisc for the complex Monge–Ampère equation”, Dokl. Akad. Nauk SSSR, 267:3 (1982),  563–566  mathnet  mathscinet  zmath
19. A. S. Sadullaev, “An estimate for polynomials on analytic sets”, Izv. Akad. Nauk SSSR Ser. Mat., 46:3 (1982),  524–534  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:3 (1983), 493–502
20. A. S. Sadullaev, “Rational approximation and pluripolar sets”, Mat. Sb. (N.S.), 119(161):1(9) (1982),  96–118  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:1 (1984), 91–113
1981
21. A. S. Sadullaev, “Plurisubharmonic measures and capacities on complex manifolds”, Uspekhi Mat. Nauk, 36:4(220) (1981),  53–105  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 61–119  isi
1980
22. A. Sadullaev, “The operator $(dd^cu)^n$ and the capacity of condensers”, Dokl. Akad. Nauk SSSR, 251:1 (1980),  44–47  mathnet  mathscinet  zmath
23. A. Sadullaev, “Locally and globally $\mathscr{P}$-regular compacta in $\mathbf{C}^n$”, Dokl. Akad. Nauk SSSR, 250:6 (1980),  1324–1327  mathnet  mathscinet  zmath
24. A. S. Sadullaev, “Schwarz lemma for circular domains and its applications”, Mat. Zametki, 27:2 (1980),  245–253  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 120–125  isi
1979
25. A. S. Sadullaev, “Deficient divisors in the Valiron sense”, Mat. Sb. (N.S.), 108(150):4 (1979),  567–580  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:4 (1980), 535–547  isi
1976
26. A. Sadullaev, “Inner functions in $C^n$”, Mat. Zametki, 19:1 (1976),  63–66  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 37–38
27. A. S. Sadullaev, “A boundary uniqueness theorem in $\mathbf C^n$”, Mat. Sb. (N.S.), 101(143):4(12) (1976),  568–583  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:4 (1976), 501–514  isi
1972
28. A. S. Sadullaev, “Criteria for analytic sets to be algebraic”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 78–79
1969
29. A. Sadullaev, “Fatou's example”, Mat. Zametki, 6:4 (1969),  437–441  mathnet  mathscinet  zmath; Math. Notes, 6:4 (1969), 717–719

2018
30. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Uspekhi Mat. Nauk, 73:6(444) (2018),  204–210  mathnet  elib; Russian Math. Surveys, 73:6 (2018), 1137–1144  isi
1976
31. L. I. Volkovyskii, A. S. Sadullaev, “Inter-College Meeting on Geometric Theory of Functions of Complex Variable”, Uspekhi Mat. Nauk, 31:3(189) (1976),  259–260  mathnet

Presentations in Math-Net.Ru
1. Oscillatory integrals and Weierstrass polynomials
A. S. Sadullaev
The 27th International Conference on Finite and Infinite Dimensional Complex Analysis and Applications
August 16, 2019 11:30   
2. Continuation of analytic and pluriharmonic functions in a given direction by the method of E. M. Chirka
A. S. Sadullaev
Международная конференция по комплексному анализу, посвященная 75-летию Е. М. Чирки
December 4, 2017 11:10   
3. Class $R$ of Gonchar and finely-analytic functions
A. Sadullaev, Z. Sh. Ibragimov
International Conference on Complex Analysis Dedicated to the memory of Andrei Gonchar and Anatoliy Vitushkin
October 11, 2016 16:30   
4. Plurisubharmonicity in $\mathbb P^n$ space
A. S. Sadullaev
Seminar on Complex Analysis (Gonchar Seminar)
October 5, 2015 18:00
5. Potential theory for $m$-pluripolar functions
A. S. Sadullaev
Seminar on Complex Analysis (Gonchar Seminar)
October 22, 2012 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019